# SDR N6WA2012102504

- Difficulty date: October 25, 2012
- Submitted: October 29, 2012
- Operation: Air carrier
- Aircraft: N154GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10224
- Aircraft time: 19,697 hours, 13,523 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR LINTEL STRINGER 3 IS CRACKED AT FS 280.  ACCOMPLISHED REPAIR OF STRINGER 3 AT FS 280 IAW REO 670-53-21-493 AND SB 670BA-53-040.
